MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. PERITONEAL DIALYSIS CATHETER; CATHETER, PERITONEAL, LONG-TERM INDWELLING

MERIT MEDICAL SYSTEMS INC. PERITONEAL DIALYSIS CATHETER; CATHETER, PERITONEAL, LONG-TERM INDWELLING
Model Number 00884450330067
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.
 
Event or Problem Description
The account alleges that after successful implant the pd catheter started showing signs of fatigue.Micro-cracks appeared at the hub end of the catheter, outside patient body.Liquid was noted leaking from the catheter.The hose has been shortened by medical professionals 3 times thus removing the cracked tubing.

Brand Name
PERITONEAL DIALYSIS CATHETER
Common Device Name
CATHETER, PERITONEAL, LONG-TERM INDWELLING
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
MDR Report Key12478338
Report Number1721504-2021-00065
Device Sequence Number4264518
Product Code FJS
UDI-Device Identifier00884450330067
UDI-Public00884450330067
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K031351
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450330067
Device Catalogue NumberCF-4230
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2021
Initial Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1